# SDR RRXA991591

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1440 - 1453
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS 18-24 GASH IN OUTER SKIN APPROX 4 FT AFT OF D PIT DOOR.  REPLACED LONGERON 28R AT FUSELAGE SATION (FS) 1440-1453 AND FS 1470-1510 AND SKIN REPAIR AT FS 1470-1510 I/A/W SRM 53-2-1 FIG 7.  NO OTHER DEFECTS NOTED I/A/W SRM 51 AND 53.
